MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION YELLOWFINS APEX RIGHT STIRRUP; OPERATING ROOM ACCESSORIES TABLE TRAY

BAXTER HEALTHCARE CORPORATION YELLOWFINS APEX RIGHT STIRRUP; OPERATING ROOM ACCESSORIES TABLE TRAY
Model Number O-YFAX-R
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
These stirrups are designed to position and support the patient¿s foot, lower leg and upper leg in a variety of surgical procedures including, but not limited to gynecology, urology, laparoscopy, general and robotic surgery.These devices are intended to be used by healthcare professionals within the operating room setting.The yellow fin allen stirrup is used in placing the patient in the lithotomy position in preparation for a procedure.The ifu states you should always confirm the working order prior to using it clinically, and whenever practical, a patient should be placed in the stirrups prior to anesthesia.Upon inspection, baxter field service technician determined that the shock was damaged.A replacement shock was installed by the baxter field service technician.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of a collapsing leg section were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description
Baxter received a report stating that during a total shoulder procedure, a yellofins apex rt strup had the leg section collapsing.This occurred before use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
YELLOWFINS APEX RIGHT STIRRUP
Common Device Name
OPERATING ROOM ACCESSORIES TABLE TRAY
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24314753
Report Number3006697241-2026-00060
Device Sequence Number20049280
Product Code FWZ
UDI-Device Identifier00615521030605
UDI-Public(01)00615521030605
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberO-YFAX-R
Device Catalogue NumberO-YFAX-R
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown